# SDR UIEA2014071200327

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 61,416 hours, 9,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING EMER LIGHTS INOPERATIVE.  RE LAMPED, OPERATIONS CHECKED GOOD IAW AMM 33-51-07.
